Downloads: 112

Files in This Item:
File Description SizeFormat 
1007-1.pdf553.59 kBAdobe PDFView/Open
Title: The comparison of estimators of a reliability function in the Weibull case
Authors: 田中, 秀和  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Tanaka, Hidekazu
Akahira, Masafumi
Issue Date: Aug-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1007
Start page: 1
End page: 10
URI: http://hdl.handle.net/2433/61485
MR Number: 1622885
Appears in Collections:1007 非正則推定論の構造の研究

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.